It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Wow, that is a big dose for just starting. Your LDL is a bit high, but what was your total cholesterol and trigs.?? As far as the pains and aches, join the crowd. I was only on it a month and my reaction was awful. Not only the tiredness,aches and pains, but stomach problems, lack of appetite, and lost 13 lbs. in a little over 2 weeks. Naturally I was told I probably had a virus bug, but after going off it I started to feel fairly good within a couple of weeks. They stuck me on Baycol, which didn't seem too bad till the third refill, then it started all over again. Now hubby and I have both refused to take Statins. He is suppose to be on Niaspan and me on Questran Lite, but we both are reluctant to start anything new due to the awful reaction to the other stuff. I just hate starting all over again with another new drug and possible side effects. I would definitely speak with the dr. and don't make him/her make you feel like it is all in your head. Take care, and good luck!!. JJ





All times are GMT -7. The time now is 09:24 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!